# SDR SWAA2018043021514

- Difficulty date: March 31, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 143A8201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP CORRODED AT BS 492, RBL 28.  R&R STRAP PER SRM.
